Alert archive / California / High Surf Advisories in 2007
High Surf Advisory 3, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this high surf advisory at Feb 26, 2007, 8:43 PM PST for 8 counties in California. It took effect at Feb 27, 2007, 11:00 AM PST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2007, 8:43 PM PST (04:43 UTC)
- In effect from
- Feb 27, 2007, 11:00 AM PST
- Expired
- Feb 28, 2007, 7:55 AM PST
- In force
- 21 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 69 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 00:00Z, 4.7 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS46 KMTR 270443 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 843 PM PST MON FEB 26 2007 ...HIGH SURF ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 4 PM WEDNESDAY FOR THE SONOMA COUNTY COAST SOUTHWARD ALONG THE MONTEREY COUNTY COAST... .AN EASTERN PACIFIC STORM SYSTEM HAS GENERATED LARGE NORTHWESTERLY SWELL WHICH WILL IMPACT THE CALIFORNIA COAST FROM THE SONOMA COUNTY COAST SOUTHWARD ALONG THE MONTEREY COUNTY COAST. CAZ006-505-509-514-515-271230- /O.NEW.KMTR.SU.Y.0003.070227T1900Z-070301T0000Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- 843 PM PST MON FEB 26 2007 ...HIGH SURF ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 4 PM PST WEDNESDAY... A LARGE NORTHWESTERLY SWELL TRAIN WILL ENTER THE COASTAL WATERS BEGINNING LATE TUESDAY MORNING ALONG THE NORTHERN COAST AND WILL REACH THE CENTRAL COAST TUESDAY AFTERNOON. WAVE MODEL FORECASTS INDICATE SEAS WILL BUILD TO 16 TO POSSIBLY AS HIGH AS 19 FEET WITH SWELL PERIODS OF 13 SECONDS ALL ALONG THE COAST TUESDAY AFTERNOON AND TUESDAY NIGHT. HIGH SURF WILL CONTINUE INTO MID AFTERNOON WEDNESDAY. SEAS ARE EXPECTED TO SUBSIDE BELOW HIGH SURF ADVISORY CONDITIONS WEDNESDAY EVENING. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE. $$ CANEPA
5 follow-up statements
000 WHUS46 KMTR 271205 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 405 AM PST TUE FEB 27 2007 ...HIGH SURF ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 4 PM WEDNESDAY FOR THE SONOMA COUNTY COAST SOUTHWARD ALONG THE MONTEREY COUNTY COAST... .AN EASTERN PACIFIC STORM SYSTEM HAS GENERATED LARGE NORTHWESTERLY SWELL WHICH WILL IMPACT THE CALIFORNIA COAST FROM THE SONOMA COUNTY COAST SOUTHWARD ALONG THE MONTEREY COUNTY COAST. CAZ006-505-509-514-515-272015- /O.CON.KMTR.SU.Y.0003.070227T1900Z-070301T0000Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- 405 AM PST TUE FEB 27 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM PST WEDNESDAY... A LARGE NORTHWESTERLY SWELL TRAIN WILL ARRIVE ALONG THE COASTAL WATERS BEGINNING LATE THIS MORNING ALONG THE NORTHERN COAST AND WILL REACH THE CENTRAL COAST THIS AFTERNOON. WAVE MODEL FORECASTS INDICATE SEAS WILL BUILD TO 15 TO 18 FEET WITH SWELL PERIODS OF 13 SECONDS ALL ALONG THE COAST THIS AFTERNOON AND EVENING. HIGH SURF WILL CONTINUE INTO MID AFTERNOON WEDNESDAY. SEAS ARE EXPECTED TO SUBSIDE BELOW HIGH SURF ADVISORY CONDITIONS WEDNESDAY EVENING. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE. $$ W PI
000 WHUS46 KMTR 272000 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1200 PM PST TUE FEB 27 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY FOR THE SONOMA COUNTY COAST SOUTHWARD ALONG THE MONTEREY COUNTY COAST... .AN EASTERN PACIFIC STORM SYSTEM HAS GENERATED LARGE NORTHWESTERLY SWELLS WHICH WILL IMPACT THE CALIFORNIA COAST FROM THE SONOMA COUNTY COAST SOUTHWARD ALONG THE MONTEREY COUNTY COAST. CAZ006-505-509-514-515-280530- /O.CON.KMTR.SU.Y.0003.000000T0000Z-070301T0000Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- 1200 PM PST TUE FEB 27 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... A LARGE NORTHWESTERLY SWELL TRAIN WILL IMPACT THE CALIFORNIA COAST FROM THE SONOMA COUNTY COAST SOUTHWARD ALONG THE MONTEREY COUNTY COAST. WAVE MODELS INDICATE SEAS WILL BUILD TO 14 TO 18 FEET WITH A SWELL PERIODS OF 13 SECONDS BY THIS AFTERNOON AND EVENING. HIGH SURF WILL CONTINUE THROUGH MID AFTERNOON WEDNESDAY BEFORE SUBSIDING BELOW HIGH SURF ADVISORY CONDITIONS WEDNESDAY EVENING. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE. $$ C WALBRUN
000 WHUS46 KMTR 280512 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 912 PM PST TUE FEB 27 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY FOR THE SONOMA COUNTY COAST SOUTHWARD ALONG THE MONTEREY COUNTY COAST... .AN EASTERN PACIFIC STORM SYSTEM HAS GENERATED LARGE NORTHWESTERLY SWELLS WHICH WILL IMPACT THE CALIFORNIA COAST FROM THE SONOMA COUNTY COAST SOUTHWARD ALONG THE MONTEREY COUNTY COAST. CAZ006-505-509-514-515-281300- /O.CON.KMTR.SU.Y.0003.000000T0000Z-070301T0000Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- 912 PM PST TUE FEB 27 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... LARGE NORTHWESTERLY SWELL WILL CONTINUE TO IMPACT THE CALIFORNIA COAST FROM THE SONOMA COUNTY COAST SOUTHWARD ALONG THE MONTEREY COUNTY COAST UNTIL WEDNESDAY AFTERNOON. AT 8 PM...COASTAL BUOYS REPORT SWELL RANGING FROM 15 TO 18 FEET WITH SWELL PERIODS NEAR 13 SECONDS. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE. $$
000 WHUS46 KMTR 281222 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 422 AM PST WED FEB 28 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY FOR THE SONOMA COUNTY COAST SOUTHWARD ALONG THE MONTEREY COUNTY COAST... .AN EASTERN PACIFIC STORM SYSTEM HAS GENERATED LARGE NORTHWESTERLY SWELLS WHICH WILL IMPACT THE CALIFORNIA COAST FROM THE SONOMA COUNTY COAST SOUTHWARD ALONG THE MONTEREY COUNTY COAST. CAZ006-505-509-514-515-282030- /O.CON.KMTR.SU.Y.0003.000000T0000Z-070301T0000Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- 422 AM PST WED FEB 28 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A LARGE NORTHWESTERLY SWELL TRAIN CONTINUES TO PRODUCE SIGNIFICANTLY HIGH SURF ALONG THE NORTHERN AND CENTRAL CALIFORNIA COAST. WAVES CONTINUE TO RUN FROM 12 TO 16 FEET AND ARE EXPECTED TO DO SO THROUGH MUCH OF TODAY BEFORE DIMINISHING BELOW ADVISORY CRITERIA THIS EVENING. HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE. $$ GUDGEL
000 WHUS46 KMTR 281555 CFWMTR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 755 AM PST WED FEB 28 2007 ...HIGH SURF ADVISORY CANCELLED... CAZ006-505-509-514-515-281700- /O.CAN.KMTR.SU.Y.0003.000000T0000Z-070301T0000Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- 755 AM PST WED FEB 28 2007 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE HIGH SURF ADVISORY. SEAS OVER THE OCEAN AND ALONG AREA BEACHES HAVE FALLEN BELOW 15 FEET. THE TREND WILL BE FOR SEAS TO CONTINUE TO SLOWLY SUBSIDE THROUGH THIS AFTERNOON AND EVENING. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high surf advisory went out at Feb 26, 8:40 PM PST, 3 minutes earlier.
Area forecast discussion, Feb 26, 8:40 PM PST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
840 PM PST MON FEB 26 2007
.DISCUSSION...BASED ON SURFACE OBSERVATIONS OF WIND AND PRESSURE...
THE COLD FRONT HAD PASSED THROUGH MOST OF OUR CWA BY EARLY THIS
EVENING. HOWEVER...LINES OF SHOWERS CONTINUE BEHIND THE FRONT AND
SEVERAL LIGHTNING STRIKES HAVE BEEN DETECTED OFF THE MARIN COUNTY
COAST IN THE PAST HOUR. SMALL HAIL WAS REPORTED IN SAN FRANCISCO AT 8
PM. BASED ON CURRENT SATELLITE AND RADAR DATA...AS WELL AS SHORT-TERM
MODEL DATA...WIDESPREAD SHOWER AND ISOLATED THUNDERSTORM ACTIVITY
WILL CONTINUE THROUGH THE REMAINDER OF THE EVENING BEFORE TAPERING
OFF LATER TONIGHT. PRESENT FORECAST CONTAINS A MENTION OF BOTH
THUNDERSTORMS AND SMALL HAIL THIS EVENING AND COVERS THE SHORT-TERM
SITUATION WELL.
THE AIRMASS OVER OUR AREA IS ALREADY UNSEASONABLY COOL...AND WILL
COOL FURTHER OVER THE NEXT 24 HOURS. THERE WAS A REPORT OF SNOW
FLURRIES ATOP MOUNT HAMILTON LATE THIS AFTERNOON. SNOW REPORTS AT
HIGHER ELEVATIONS WILL UNDOUBTEDLY BECOME MORE COMMON BY THIS TIME
TOMORROW EVENING. A DEEP COLD UPPER LOW IS PRESENTLY CENTERED A FEW
HUNDRED MILES WEST OF PORTLAND OREGON. THIS LOW IS FORECAST TO
DRIFT SLOWLY EAST OVER THE NEXT 24 HOURS. MEANWHILE...A STRONG
SHORTWAVE TROUGH TO THE WEST OF THE LOW WILL SWING TOWARDS THE
BASE OF THE ASSOCIATED UPPER TROUGH AND BRING ANOTHER ROUND OF COLD
AND WET WEATHER TO OUR REGION BY TUESDAY AFTERNOON. THERE SHOULD BE A
TEMPORARY BREAK IN THE SHOWER ACTIVITY EARLY ON TUESDAY...BUT
BOTH THE NAM AND GFS SPREAD PRECIPITATION ACROSS THE NORTH BAY BY
LATE MORNING...AND THEN SOUTH ACROSS THE REMAINDER OF THE SF BAY AREA
DURING THE AFTERNOON...AND TO MONTEREY BY LATE AFTERNOON. THE 00Z
NAM FORECASTS THE AIRMASS TO BE SLIGHTLY MORE UNSTABLE BY TOMORROW
AFTERNOON THAN WHAT IT CURRENTLY IS AND SO THERE IS A GOOD CHANCE
WELL SEE AT LEAST ISOLATED THUNDERSTORMS TOMORROW AFTERNOON AND
EVENING. AND WITH THE AIRMASS ALOFT COOLING FURTHER...SMALL HAIL IS
LIKELY IN THE HEAVIER SHOWERS AND ISOLATED THUNDERSTORMS.
THE MODELS HAVE BEEN CONSISTENT IN COOLING THE AIRMASS ENOUGH BY
TOMORROW AFTERNOON FOR SNOW TO FALL AS LOW AS 2000 FEET. THIS
COOLING WILL OCCUR WELL BEFORE PRECIPITATION ENDS AND COULD
THEREFORE RESULT IN ANYWHERE FROM 2-4 INCHES OF SNOW ACCUMULATING
ABOVE THE 2000 FOOT LEVEL TUESDAY AND TUESDAY NIGHT. A SNOW
ADVISORY IS IN EFFECT FOR THE NORTH BAY MOUNTAINS ABOVE 2000 FEET
FROM 4 AM UNTIL 10 PM ON TUESDAY AND FOR ALL OTHER PORTIONS OF THE
SF AND MONTEREY BAY AREAS ABOVE 2000 FEET FROM 4 PM TUESDAY UNTIL
10 AM WEDNESDAY. BELIEVE THE SNOW WONT START IN THE NORTH BAY
MOUNTAINS UNTIL AFTER 7 AM TOMORROW...BUT WILL ALLOW THE SNOW
ADVISORY TO REMAIN AS IS AND NOT TRY TO FINE TUNE THE TIMING AT THIS
POINT. THE 00Z GFS INDICATES THAT SNOW LEVELS MAY DROP TO 1500 FEET
BY TUESDAY EVENING BUT BY THEN PRECIPITATION WILL BE TAPERING OFF AND
ACCUMULATIONS BELOW 2000 FEET WILL PROBABLY BE MINIMAL. HOWEVER...ANY
SNOW ACCUMULATION AT 1500 FEET WILL BEGIN TO AFFECT BUSY BAY AREA
MOUNTAIN PASSES (HIGHWAY 17, PACHECO PASS). WILL NEED TO ADJUST THE
SNOW LEVEL TO ELEVATIONS BELOW 2000 FEET IF THERE IS ANY EVIDENCE THE
AIRMASS MAY BE COOLER THAN MODEL PROJECTIONS.
THE NAM AND GFS BOTH FORECAST SHOWERS TO SLOWLY TAPER OFF FROM LATE
TUESDAY NIGHT THROUGH WEDNESDAY AS WARMER AIR BEGINS TO MOVE IN
ALOFT AND DRIER NORTHWEST FLOW DEVELOPS BEHIND THE UPPER TROUGH
AXIS. HOWEVER...BOTH MODELS INDICATE SOME LIGHT SHOWER ACTIVITY MAY
OCCUR LATE WEDNESDAY NIGHT AND THURSDAY...MAINLY IN THE NORTH BAY...
AS A WEAK RIPPLE MOVES BY IN THE NWLY FLOW ALOFT. DRY WEATHER SHOULD
RETURN TO THE ENTIRE REGION BY FRIDAY...AND ESPECIALLY OVER THE
WEEKEND...AS THE MODELS AGREE IN BUILDING AN UPPER RIDGE OVER CA
DURING THAT PERIOD OF TIME. TEMPERATURES WILL WARM BACK TO NEAR
NORMAL BY FRIDAY...AND PERHAPS A BIT ABOVE NORMAL OVER THE UPCOMING
WEEKEND.
&&
.PREVIOUS AVIATION...COLD FRONT HAS PASSED THROUGH SFO AND OAK AND IS
ON THE DOORSTEP OF SJC. IT MAY TAKE ANOTHER ONE OR TWO HOURS TO REACH
MRY AND SNS AIRPORTS. 00Z TAFS FOR MRY AND SNS INDICATE 03Z FROPA SO
MAY BE AMENDING SOON FOR POSSIBLE EARLIER ARRIVAL.
OVERALL THE PATTERN IS FAVORABLE FOR NUMEROUS SHOWERS AND ISOLATED
THUNDERSTORMS AS THE AIRMASS CONTINUES TO DESTABILIZE TONIGHT AND
TUESDAY. LOCALLY GUSTY WINDS ARE STILL POSSIBLE FOR A WHILE THIS
EVENING ESPECIALLY NEAR CONVECTIVE CELLS. CONDITIONS WILL BE
PRIMARILY MVFR/VFR THRU THE PERIOD. FREEZING LEVELS WILL LOWER TO
3500 FEET BY 06Z TONIGHT...HOLDING IN THE LOW-MID 3 THSND FOOT RANGE
TUESDAY.
&&
.PREVIOUS MARINE...HIGH SURF ADVISORY HAS ENDED. SEE SFOCFWMTR FOR
DETAILS. ANOTHER SET OF LARGE SWELLS WILL POSSIBLY AFFECT THE COAST
TUESDAY NIGHT INTO WEDNESDAY...WHICH MAY PROMPT ANOTHER HIGH SURF
ADV.
&&
.MTR...WATCHES/WARNINGS/ADVISORIES...
.TNGT...GLW SFO BAY UNTIL 10 PM.
...SCA...PT ARENA TO PIGEON PT...MONTEREY BAY AND SAN
FRANCISCO BAR FOR HAZARDOUS SEAS/ROUGH BAR.
PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: CANEPA
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Feb 26, 3:30 PM PST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 330 PM PST MON FEB 26 2007 CAZ507-271400- NORTH BAY MOUNTAINS- 330 PM PST MON FEB 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY MOUNTAINS. .DAY ONE...MONDAY NIGHT AND TUESDAY A COLD WEATHER SYSTEM WILL BRING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO THE AREA MONDAY NIGHT AND TUESDAY. SNOW LEVELS WILL LOWER TO 2000 FEET ON TUESDAY AND SNOW ACCUMULATIONS OF UP TO 4 INCHES ARE POSSIBLE BY LATE IN THE DAY. A SNOW ADVISORY IS IN EFFECT FOR THE NORTH BAY MOUNTAINS FROM 4 AM TUESDAY UNTIL 10 PM TUESDAY. * SNOW ADVISORY.......SEE SFOWSWMTR - WWUS46 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN AND SNOW SHOWERS WILL CONTINUE IN THE MOUNTAINS ON WEDNESDAY... BUT TAPER OFF BY AFTERNOON WITH MOST SHOWER ACTIVITY ENDING BY THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ511-512-517-518-271400- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- EAST BAY HILLS AND THE DIABLO RANGE-SANTA CRUZ MOUNTAINS- 330 PM PST MON FEB 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOUNTAINOUS AREAS OF THE CENTRAL AND SOUTHERN SAN FRANCISCO BAY AREA AS WELL AS THE MOUNTAINS OF MONTEREY AND SAN BENITO COUNTY. .DAY ONE...MONDAY NIGHT AND TUESDAY A COLD WEATHER SYSTEM WILL BRING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO THE AREA MONDAY NIGHT THROUGH TUESDAY NIGHT. SNOW LEVELS WILL LOWER TO 2000 FEET ON TUESDAY AND SNOW ACCUMULATIONS OF UP TO 2 INCHES ARE POSSIBLE BY LATE IN THE DAY. A SNOW ADVISORY IS IN EFFECT FOR AREAS ABOVE 2000 FEET FROM 4 PM TUESDAY UNTIL 10 AM WEDNESDAY. * SNOW ADVISORY.......SEE SFOWSWMTR - WWUS46 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN AND SNOW SHOWERS WILL CONTINUE IN THE MOUNTAINS ON WEDNESDAY... BUT TAPER OFF LATE IN THE DAY WITH MOST SHOWER ACTIVITY ENDING BY THURSDAY. AN ADDITIONAL 1-3 INCHES OF SNOW MAY FALL ABOVE 2000 FEET TUESDAY NIGHT AND WEDNESDAY. A SNOW ADVISORY WILL CONTINUE IN EFFECT FOR ELEVATIONS ABOVE 2000 FEET UNTIL 10 AM WEDNESDAY. * SNOW ADVISORY.......SEE SFOWSWMTR - WWUS46 KMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ006-505-506-508>510-513>516-271400- BIG SUR COAST- SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO- SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-SAN FRANCISCO BAY SHORELINE- EAST BAY INTERIOR VALLEYS-SAN FRANCISCO PENINSULA COAST- SANTA CLARA VALLEY INCLUDING SAN JOSE- MONTEREY BAY/NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY- 330 PM PST MON FEB 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COAST AND VALLEYS OF THE SAN FRANCISCO AND MONTEREY BAY AREAS. .DAY ONE...MONDAY NIGHT AND TUESDAY A COLD WEATHER SYSTEM WILL BRING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO THE AREA MONDAY NIGHT AND TUESDAY. SMALL HAIL AND BRIEF GUSTY WINDS ARE POSSIBLE IN HEAVIER SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS WILL CONTINUE INTO WEDNESDAY MORNING...BUT TAPER OFF BY AFTERNOON WITH MOST SHOWER ACTIVITY ENDING BY THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DYKEMA
Nearby
High Surf Advisories in California, 2007Every high surf advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.